Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

173 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for high fever while on Crocin

Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3666 Questions

default
Posted on Fri, 3 Mar 2017 in Child Health
Question: My daughter is 14 yrs old , high fever since today morning , 102 and above , currently 103 , should we give meftal P as have been giving crocin every 4 hrs and fever not coming down , symptoms point towards flu
doctor
Answered by Dr. Diptanshu Das 31 minutes later
Brief Answer:
Likely to be due to a viral infection.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through the details and understand your concern. Most often such symptoms are due to viral infections and antibiotics are ineffective in such cases. Antibiotics would not help and irrespective of treatment it usually spontaneously resolves in 5-7 days. Some children are more prone to catching cold and recurrent episodes are seen. Such infections are frequently associated with an allergic component.

If your child has fever with temperature more than 100°F, you need to give paracetamol or acetaminophen (P-250, Crocin or Tylenol) to it bring down. If paracetamol is not effective in bringing down the temperature, you need to use Meftal-P (mefenamic acid) which is more effective.The minimum gap between two doses of Crocin is 4-6 hours. The doses of Crocin and Meftal P are independent of each other. Minimum gap between doses of Meftal P is 6-8 hours. However, I do not think that they would be needed to be used simultaneously. Also use tepid sponging.

Please be patient. Recovery will gradually occur.

Hopefully that would help. Feel free to write back in case of further queries.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,   ,  

Recent questions on  High fever

doctor1 MD

Hi doctor past 3 days my kid who is 6 years as high fever, cold, chill in the night, body pain. 2 days back i showted to the doctor she gave me calpol 4times in a day and meftal p 3 times in a day, even then fever is come down from yesterday i started giving her antibiotic medicine yesterday night one dose and today morning one dose, fever as come down by little but body pain and chille remain same. i am worried

doctor1 MD

Hi..i was diagnosed of cervical lymphadenitis and was given quadtab.aftr a week of taking i noticed i bc0me weaker,abdominal pain and later on high fever with chills and skin rashes..i was confined in the hospital and my doctor told me that i hav adverse reaction on quadtab bcoz my SGPT counts very high..the doctor dcided that i shud stop taking quadtab and gave me phospholipids(essentiale forte) for 2weks to help my liver recover from the reaction and that he wud gave me another antibiotics only if my SGPT count wud be normal (i hav a follow up at his clinic on feb.12)..my question:is my doctor's dcision right dat i shud stop taking quadtab?im so worried coz i heard dat TB meds shud be taken continuosly bcoz it might cause the bacteria or virus bec0me resistant to drugs if discontinued in less than 6months..pls help me i dsperately need advice. .thanx ds s gracie

doctor1 MD

Hi, My niece was in the ICU for 7days with liver failure during her pregnancy. They delivered the baby and baby is doing fine. The hospital tryed dialysis-bloodtransfusion. She continues to have a high fever and at times going down to 93temp and back up to 102-103. Yesterday they took her out of ICU. Is that common to be removed from ICU even if your still so sick? what are her options? She also is very confused and can t make a sentence.

doctor1 MD

Dr ,My daughter is 9 years old and recently had high fever,some of the medicine used - meftal, Nimica to decrease the fever and unrine sample shows albumin ++++ . BP and other functions normal ,kidney scan also normal . Do you think this for high dose of drugs made increase of albumin or infection. can you suggest what we can do now to reduce albumin?

doctor1 MD

Temperature 103.1 Very bad sore throat Difficulty swallowing Discolored sputum Chills

doctor1 MD

Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is totally broken out. If i scratch seems like fluid inside. Very small breakouts but covers entire...

doctor1 MD

Hi, I had sore throat , and went to get it checked. They took a swab, and sent it in. I could not wait, so after two days I went to get a rapid strep test at a different clinic. It came back negative, but after an hour they called me, and said...